# SDR DALA2019093005575

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 83,738 hours, 64,657 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND STARTER ACCESS DOOR BROKEN OFF ON #2 ENG. R+R STARTER ACESS DOOR REF MD88 AMM 71-10 OK FOR SVC. (LP5587208)
